# SDR 2002UALA01754

- Difficulty date: November 21, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 17,152 hours, 6,378 cycles
- Engine: Iae V2522A5
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Incorrect
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

UNABLE TO RETRACT LANDING GEAR.  THE NLG LOWER STRUT ASSEMBLY WAS FOUND TO BE ASSEMBLED INCORRECTLY.  THE UPPER CAM WAS MISALIGNED PREVENTING THE SHOCK ABSORBER LUGS FROM ENGAGING INTO THE SHOCK STRUT BACKPLATE.  THE NLG LOWER STRUT ASSEMBLY, WHEELS, TIRES AND APPLICABLE SENSORS WERE REPLACED.
